MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR¿; LAPAROSCOPIC INSUFFLATOR

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR¿; LAPAROSCOPIC INSUFFLATOR
Model Number FM300
Medical Device Problem Codes Off-Label Use (1494); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
We have been informed of the following event: "pediatric case pneumoclear plus co2 conditioning insufflator (americas) was over pressured with patient.Patient vitals went down when insufflation stopped.The patient's vitals went back to normal.(.) we were using a 5mm scope with a size 5mm trocar (onb5shf).The insufflator box didn't give off any warning signals or sounds, we were only aware because of the patients' status changing.".How was issue noticed?: during.Procedure completed successfully?: no.Patient involvement?: yes - impact.Medical intervention?: no.Surgical delay?: yes - 20 min.Adverse consequences?: patient and user.Adverse consequence details: 20 minute delay to swap out towers with new pneumoclear plus co2 conditioning insufflator.Product available for return?: return.
 
Additional Manufacturer Narrative
A possible serious injury was reported that required medical or surgical intervention to preclude perma-nent impairment of a body function.The investigations of the device confirmed that the device is work-ing according to the specifications.The complainant stated that during a pediatric surgery, the patient´s vitals went down and when insufflation stopped patient´s vitals went back to normal.It was stated that the user used the advanced mode and not the pediatric mode as intended.The pediatric operating mode is designed for these patient groups.Therefore, the most probable root cause is an off-label use and/ or an user error and is considered reportable.

Brand Name
PNEUMOCLEAR¿
Common Device Name
LAPAROSCOPIC INSUFFLATOR
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststra[?]e 11
ludwigsstadt 96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key16864925
Report Number3002914049-2023-00002
Device Sequence Number5478575
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown